Journal of Mathematical Sciences

, Volume 200, Issue 5, pp 551–558 | Cite as

On the Jenkins Circles Covering Theorem for Functions Holomorphic in a Disk

  • V. N. DubininEmail author

The well-known Jenkins theorem on values omitted by univalent functions is extended to some meromorphic p-valent functions in the unit disk. The multiplicity of the function covering and the values of the functions at the critical points are taken into consideration.


Riemann Surface Real Axis Univalent Function Linear Measure Extremal Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    J. A. Jenkins, “On values omitted by univalent functions,” Amer. J. Math., 75, 406–408 (1953).CrossRefzbMATHMathSciNetGoogle Scholar
  2. 2.
    G. M. Goluzin, The Geometric Theory of Functions of a Complex Variable [in Russian], Moscow (1966).Google Scholar
  3. 3.
    G. P´olya and G. Seg˝o, Isoperimetric Inequalities in Mathematical Physics [Russian translation], Moscow (1962).Google Scholar
  4. 4.
    T. Kubo, “Symmetrization and univalent functions in an annulus,” J. Math. Soc. Japan, 6, 55–67 (1954).CrossRefzbMATHMathSciNetGoogle Scholar
  5. 5.
    S. Sato, “Two theorems on bounded functions,” Sugaku, 7, 99–101 (1955).Google Scholar
  6. 6.
    S. Sato, “On values not assumed by bounded univalent functions,” Kenkyu Hokoku. Sidzen Kacaku, Liberal Arts J. Natur. Sci., 6, 1–6 (1955).Google Scholar
  7. 7.
    A. W. Goodman and E. Reich, “On regions omitted by univalent functions. II,” Canad. J. Math., 7, 83–88 (1955).CrossRefzbMATHMathSciNetGoogle Scholar
  8. 8.
    M. I. Revyakov, “On values omitted by univalent functions,” Trudy Matem. Inst. im. V. A. Steklova, 94, 123–129 (1968).Google Scholar
  9. 9.
    A. Yu. Solynin, “Some estimates for regular functions omitting values on a circle,” Manuscript deposited at VINITI, No. 2016–83, 17 pp.Google Scholar
  10. 10.
    J. A. Jenkins, Univalent Functions and Conformal Mappings [Russian translation], Moscow (1962).Google Scholar
  11. 11.
    V. N. Dubinin, “A new version of the circular symmetrization with applications to p-valent functions,” Matem. Sb., 203, 79–94 (2012).CrossRefMathSciNetGoogle Scholar
  12. 12.
    W. K. Hayman, Multivalent Functions, Second ed., Cambridge Univ. Press, Cambridge (1994).CrossRefzbMATHGoogle Scholar
  13. 13.
    A. Hurwitz and R. Courant, Funktionentheorie [Russian translation], Moscow (1968).Google Scholar
  14. 14.
    V. N. Dubinin, “Symmetrization in the geometric theory of functions of a complex variable,” Usp. Matem. Nauk, 49, 3–76 (1994).MathSciNetGoogle Scholar
  15. 15.
    I. P. Mityuk, Symmetrization Methods and Their Applications to Geometric Function Theory. Introduction to Symmetrization Methods [in Russian], Kuban’ State Univ., Krasnodar (1980).Google Scholar
  16. 16.
    V. N. Dubinin, “On majorization principles for meromorphic functions,” Matem. Zametki, 84, 803–808 (2008).CrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  1. 1.Far Eastern Federal UniversityVladivostokRussia
  2. 2.Institute of Applied Mathematics of the Far Eastern Branch of the Russian Academy of SciencesVladivostokRussia

Personalised recommendations